Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bordism classes of vector bundles over real projective spaces

Author: Bruce F. Torrence
Journal: Proc. Amer. Math. Soc. 118 (1993), 963-969
MSC: Primary 57R90; Secondary 55N22
MathSciNet review: 1136239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A basis is presented for the $ {\mathbf{R}}{{\mathbf{P}}^n}$ classes in $ {\mathfrak{N}_n}(BO)$. This basis is used to prove that every smooth involution $ (M,T)$ on a closed manifold bounds if its fixed point set is a disjoint union of odd-dimensional projective spaces of constant dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R90, 55N22

Retrieve articles in all journals with MSC: 57R90, 55N22

Additional Information

Keywords: Cobordism, involution
Article copyright: © Copyright 1993 American Mathematical Society